Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMinimal polynomial systems for parametric matrices.
Author(s) Mahdi Dehghani Darmian, Amir Hashemi, Benyamin M.-Alizadeh
TypeArticle in Journal
AbstractIn this article, we study the minimal polynomials of parametric matrices. Using the concept of (comprehensive) Gröbner systems for parametric ideals, we introduce the notion of a minimal polynomial system for a parametric matrix, i.e. we decompose the space of parameters into a finite set of cells and for each cell we give the corresponding minimal polynomial of the matrix. We also present an algorithm for computing a minimal polynomial system for a given parametric matrix.
Keywords minimal polynomial, Gröbner bases, Gröbner systems
ISSN0308-1087; 1563-5139/e
URL http://www.tandfonline.com/doi/abs/10.1080/03081087.2012.670235
LanguageEnglish
JournalLinear Multilinear Algebra
Volume61
Number2
Pages265--272
PublisherTaylor & Francis, Abingdon, Oxfordshire
Year2013
Edition0
Translation No
Refereed No
Webmaster